I have a 1 month old boy baby, his mother died during the delivery. We feed him cow's milk, but he is having loose motions. How to control the loose motions?
Welcome to icliniq.com.
It is so sad to hear about his mom.
Revert with more information to a paediatrician online --> https://www.icliniq.com/ask-a-doctor-online/paediatrician
Was this answer helpful?|
Thank you doctor,
When we feed him cow's milk, within minutes he passes stool. The frequency is directly related to the number of feed, say five times a day. And the quantity of the stool is proportionate to the milk. Yesterday he had a fever, but today the fever is mild. We are giving cow's milk by adding some sugar. The color of the stool is green, we give milk with a nipple. The hygiene is not good because we live in a very remote area. Please suggest the treatment and precautions.
Welcome back to icliniq.com.
Here, I got the clue to solve the issue.
For more information consult a paediatrician online --> https://www.icliniq.com/ask-a-doctor-online/paediatrician
Was this answer helpful?|
Article Overview: Diarrhea is dangerous for a child. It appears harmless, but slowly it makes the child sick. It makes the child pass out and to be brought to the hospital as an emergency. Here are some tips to look for the danger signs of diarrhea. Read Article
Diarrhea: Passing watery stools is diarrhea. It does not cause much harm if the child has no dehydration, but medical help should be sought. The doctor is the one to determine whether the child has dehydration or not. It is a more dangerous if the kid has vomiting along with watery stools.... Read Article
Article Overview: Antibiotic-associated diarrhea (AAD) is the passing of watery stools after taking antibiotics. It results from infection by antibiotic-resistant pathogens. Read Article
The consequences of long-term antibiotic administration are diarrhea, antibiotic resistance, impaired immunity, increased cost of treatment, organ failures and deaths and reduction in beneficial phytoestrogens. Antibiotic-associated diarrhea (AAD) is unexplained diarrhea associated with the use of a... Read Article
Query: Hello doctor, My 20 months old daughter did not pee last week for above 24 hours, the next day she did pee, but also vomited. On the same day, she was having a fever of 102 F, so we went to the pediatrician. He gave Vomitab, Calpol, and an antibiotic injection. From the past three days, the urine ou... Read Full »
Ask your health query to a doctor online?Ask a Paediatrician Now